# SDR DHL9771255D

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2810 · Fuel Storage
- Part: Tank Vent
- Condition: Chafed
- Location: Ws 760.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUEL VENT TUBE CHAFING ON SUPPORT CLAMP DIRECTLY ABOVE TANK PLATE 7702  OPENING.  PERFORMED REPAIR PER MM 28-13-0.
